When first administering steroids, a man will have an increase in sexual function. This unfortunately is only temporary as your body becomes used to the steroid in its system. With prolonged use of a steroid, eventually, the man will feel less sexual desire, and will be less capable of maintaining an erection. Luckily, this is only temporary as well and can even be totally prevented with the use of substance such as Gonakor and HCG. Also when the steroid use is discontinued, the body’s natural level of testosterone (like the immune system) will certainly be suppressed.
Corticosteroid myopathy presents as weakness and wasting of the proximal limb and girdle muscles and is generally reversible following cessation of therapy.
Corticosteroids inhibit intestinal calcium absorption and increase urinary calcium excretion leading to bone resorption and bone loss. Bone loss of 3% over one year has been demonstrated with prednisolone 10 mg per day. Postmenopausal females are particularly at risk for loss of bone density. Sixteen percent of elderly patients treated with corticosteroids for 5 years may experience vertebral compression fractures. One author reported measurable bone loss over two years in women on concomitant therapy with prednisolone mg per day and tamoxifen. [ Ref ]